Myocardial Ischemia Secondary to Synthetic Cannabinoid (K2) Use in Pediatric Patients.

@article{Clark2015MyocardialIS,
  title={Myocardial Ischemia Secondary to Synthetic Cannabinoid (K2) Use in Pediatric Patients.},
  author={Bradley C Clark and Justin Georgekutty and Charles I. Berul},
  journal={The Journal of pediatrics},
  year={2015},
  volume={167 3},
  pages={757-61.e1}
}
K2 is a synthetic cannabinoid that has potential cardiovascular side effects, including myocardial ischemia, myocardial infarction, and arrhythmias. Cardiac testing of pediatric patients is often not performed owing to a lack of symptomatology. We report a series of pediatric patients with concern for myocardial ischemia temporally associated with K2 exposure. 
Recent Discussions
This paper has been referenced on Twitter 4 times over the past 90 days. VIEW TWEETS

From This Paper

Figures, tables, and topics from this paper.

References

Publications referenced by this paper.
Showing 1-10 of 17 references

GreenbergMI. K2, not the spice of life. Synthetic cannabinoids and ST elevation myocardial infarction: a case report

  • RG McKeever, D Vearrier, JacobsD, G LaSala, J Okaneku
  • J Med Toxicol 2014;11:129-31
  • 2014

Similar Papers

Loading similar papers…